# SDR JJBA20170824022

- Difficulty date: August 24, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 32,996 hours, 20,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 123682
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 10,057 hours, 7,919 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING SYSTEM REQUIRES OPERATIONAL CHECK. .  FOUND AFT CENTER AISLE EMERGENCY LIGHT INOPERATIVE. R & R THE NR 4 BATTERY PACK, OPS CHECKED GOOD.
